... 100mg of seroquel anyway. Im on day three, and feel anxious-even with my clonapam and 200mg of zoloft. something just doesn't feel right, but im unsure if it can be from the seroquel yet. Also, the dr. told me to watch my already obese weight, but Im now afraid to go to the gym because of over-heating? Ive been going to the gym now for 6 weeks and have lost weight and inches, but now im afraid that i will regain it all. I have so many questions regarding this medicine, and Im very confused. My dr. didnt seem like he had many answers- he just said that it would help me sleep and help me concentrate. Meanwhile, my husband and i are seeing an infertility specialist. Any comments or suggestions would greatly be appreciated!!! Thank you- Confused
Quetiapine - Im bipolar and trying to become pregnant. I told this to my pdoc, but he put me on?
- 2 May 2011 by confusedat30
- seroquel, zoloft, depression, bipolar disorder, post traumatic stress disorder, social anxiety disorder, generalized anxiety disorder, quetiapine, pregnancy, anxiety and stress
12 May 2011
Hello confused. I am sorry to hear that you are so anxious about planning a pregnancy. I am a psychiatric nurse. When I worked with the psychiatrist doing medication management ,he was extremely careful about his decision to keep patients on SSRI'S and othe psychiatric meds when they were pregnant. He read updated material on the subject and some patients had to be taken off some meds, especially SSRI'S. That is why I encourage you to work with a psychiatrist as well as an ob/gyn physician. It is always taking a risk when you are pregnant and on medications, especially psychiatric meds. Please do not worry. You will know more when you receive your evaluation. I would definately have your husband go with you to the doctor, especially during your initial visit. I hope I did not add to your anxiety but I wanted to give you my comment. All of the other comments will also be helpful. I wish you the best. Let us know how you are doing, Sweetie Pie
2 May 2011
I am not a doctor, but you can read about Quetiapine yourself on web MD. What I read is that the drug should only be given during pregnancy when the benefit outweighs the risk. I myself would talk to a few more doctor before I would take this. I myself would not take a chance that it would hurt my baby. I wish I had a better answer. Take care and I wish you the best, but I would really do a lot of research on this before taking it.Remember all medications have risks.
3 May 2011
I would recommend you get a second opinion from another gp,your doc obviously cant answer the questions your concerned about reguarding this medication and it is so important that you know what you can and cant take while trying to get pregnant or during pregnancy.
I understand you need something for bi polar but as the others said you have to see if the benefits outweigh the risks.
Wishing you the best on whatever you decide.
2 May 2011
Are you saying a psychiatrist put you on these meds. That's very strange if you are trying to get pregnant. I understand that you need help for anxiety etc... but there should other things you can do to help or other meds till you get pregnant. Seroquel works for some people but for me I had a psychiotic episode on it. It didn't agree with me at all. I'm just trying to protect you. I would call the pharmacist if you can't get answers from the doctors. They know all about meds and can direct you on what is safe to take for now and when you get pregnant.
2 May 2011
The increased anxiousness could be from the Seroquell and needs to be addressed by the doctor as soon as possible.
As far as seroquel and pregnancy, the following warning is given:
Quetiapine has been assigned to pregnancy category C by the FDA. Animal studies have revealed evidence of embryo, fetal, and maternal toxicity. There are no controlled data in human pregnancy. The drug should only be given during pregnancy when benefit outweighs risk.
There have been several case reports of women giving normal birth to healthy infants following exposure to quetiapine throughout pregnancy.
I would discuss your medications with your gynecologist/obstetrician. You need to establish a relationship with one anyway, since you are trying to get pregnant. You have to weigh the benefits against the risks to the baby. Educate yourself about the drug categories for pregnancy (you can google this and read about them) and look up your medications as far as their risks. Then you and the doctor can make an appropriate decision.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will this medicine make me more tired. Zoloft has helped my anxiety but i heard this will too. So what do u think?
1 answer • 1 Apr 2010
I have continual post traumatic stress disorder or reoccuring or which ever term you prefer to use.I have found that I do not like taking drugs such ...
3 answers • 20 Oct 2010
I broke out in a bit of a rash on cheek, and under eye, and my feet got the tingles, like they fell alseep. And now I am sick, tired, and sinusitis ...
10 answers • 16 May 2011
I have been prescribed seroquel 150mg as the starting dose back in June,i was upped to 300mg 2weeks later and have been taking that dose up til the ...
11 answers • 3 Oct 2011
Last year a doc diagnosed me with bi-polar disorder because I was having trouble sleeping and became irritable and jumpy. All symptoms related to the ...
4 answers • 5 Oct 2011